Facebook Pixel
EmpowHER Guest

should i bleed after using next choice

By Anonymous February 27, 2012 - 9:53pm
Rate This

I use next choice on 2/9/12 and.....I had I lot abdominal paid...but no spot bleeding.....after I took..it ..I took..birth control pil...that week 2/12/12...and by know I haven't got my period........

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  According to Plan B some of the Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness, and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.  If you are still concerned about your cycle is best to see an OBGYN.

Here is a link that can help





February 28, 2012 - 4:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!